MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS PTH; RADIOIMMUNOASSAY, PARATHYROID HORMONE

ROCHE DIAGNOSTICS ELECSYS PTH; RADIOIMMUNOASSAY, PARATHYROID HORMONE
Catalog Number 07251068190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas e 801 analytical unit serial number is (b)(6).The patient sample was requested for investigation.
 
Event or Problem Description
The initial reporter received questionable elecsys pth results from one patient sample tested on the cobas e 801 analytical unit.The initial result from the analyzer was 451 pg/ml.This result was deemed elevated.The repeat result from a beckman i800 platform was 2.5 pmol/l.This result was within the normal range.The reporter performed a serial dilution: the repeat result at 2x dilution was 452 pg/ml.The repeat result at 4x dilution was 476 pg/ml.The repeat result at 8x dilution was 517.6 pg/ml.The repeat result at 16x dilution was 553.6 pg/ml.The repeat result at 32x dilution was 601.6 pg/ml the reporter noted that the serial dilution results had no dilution linearity.The reporter suspects a sample-specific interferent in the patient sample based on the clinical and laboratory findings.
 
Additional Manufacturer Narrative
The patient sample was received for investigation.The patient sample was tested for pth.The result confirmed the customer's result.The patient sample was tested for interferent using heterophilic antibody blocking tubes (hbt).The result confirmed the presence of a heterophilic antibody interferent in the patient's sample against the elecsys pth assay.The investigation determined that the interferent in the patient's sample (heterophilic antibodies) against assay components had caused the event.Product labeling states, "in rare cases, interference due to extremely high titers of antibodies to analyte-specific antibodies, streptavidin or ruthenium can occur.These effects are minimized by suitable test design.For diagnostic purposes, the results should always be assessed in conjunction with the patient¿s medical history, clinical examination and other findings." the investigation did not identify a product problem.

Brand Name
ELECSYS PTH
Common Device Name
RADIOIMMUNOASSAY, PARATHYROID HORMONE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22902393
Report Number1823260-2025-02625
Device Sequence Number18414306
Product Code CEW
UDI-Device Identifier04015630939787
UDI-Public04015630939787
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K070709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Catalogue Number07251068190
Device Lot Number839457
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/04/2025
Supplement Date Received by Manufacturer11/14/2025
Initial Report FDA Received Date08/27/2025
Supplement Report FDA Received Date12/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age49 YR
Patient SexFemale
Patient RaceAsian